Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Duality of multiplicative functionals


Author: R. K. Getoor
Journal: Bull. Amer. Math. Soc. 76 (1970), 1053-1056
MSC (1970): Primary 6062; Secondary 6060
MathSciNet review: 1566565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6062, 6060

Retrieve articles in all journals with MSC (1970): 6062, 6060


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12556-3